Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

mental-miracle

Veteran Member
  • Total Reviews

    0
  • Content Count

    384
  • Joined

  • Last visited

Community Reputation

0 Neutral

About mental-miracle

  • Rank
    Member

Profile Information

  • Location
    Kraków

Recent Profile Visitors

8744 profile views
  1. Your dermatologist said that ? my said that i can even mix moistur. with retinoid. but i read few diffrent opinions about that.
  2. does moisturizing directly after applying retinoid cream reduces it's effectivness? m. after 30 mins is safe ?
  3. when will the red marks fade away after accutane treatment ?? accutane affects skin regeneration after the course ? or skin get back to normal after some time ??
  4. anybody used it ? im using about 400mg of it after accutane
  5. those are pissing off http://www.acne.org/rate_item.php?item_id=64
  6. Those are ok. I had nausea during month 1 and on month 3 when my dose was upped I had nausea again and then acid reflux, heartburn, bloating and abdominal pain for the next 2 months or so and then it passed. As long as they are mild like mine were, it's all good. thanks for your post. acutally i dont feel bloatings any more,but i would call it "discomfort" in abdomen. very rarely some pain. i dont know if ill stop it anyway lol.
  7. these are mild abdominal pains from bloating. i had them since 1st month but very ocasionally, but now they became daily feature, im scared so im stopping it (still,its very mild and have no effect on my life)
  8. LQ, 1 bottle of green cream is enough for 6 weeks ? its *freaking* expensive!! argh, i wish if we had here such strong retinol cream. the only one available cream with Mandelic acid have 5% :/ to weak ?
  9. what about taking a break in accutane treatment ? i have some pains and bloatings, so i must stop to see if it'll go away. if i come back to accutane, maybe after 2-4 week break, it would be ok ? (i have 80mg/kg now reached)
  10. are there any people who use Tazorac after accutane treatment ?? what are the effects ?? and - what is TAzorac's effect on oily skin ? i noticed differin caused bigger oil production
  11. Accutane was developed 24 years ago, and its still the most effective but not healthy solution. Tazorac is the newest stuff,i think...shouldnt we have better medications at this point ? its 2006 and people are using BP witch was developed almost 100years ago ! are there any news about new medications/tests/ect ? i read some articles,dont remember them now,one about some anti-inflammatory solution,one about accutane-like drug,but affecting only skin receptors(or something). and what about gene
×